×

Found 9 Documents (Results 1–9)

100
MathJax

Nonlinear realization of the conformal group in two dimensions and the Liouville equation. (English. Russian original) Zbl 0545.35088

Theor. Math. Phys. 58, 131-140 (1984); translation from Teor. Mat. Fiz. 58, No. 2, 200-212 (1984).
MSC:  35Q99 35G20 35A30
PDF BibTeX XML Cite
Full Text: DOI

Solutions of the classical Yang-Baxter equation for simple superalgebras. (English. Russian original) Zbl 0537.22014

Theor. Math. Phys. 58, 16-24 (1984); translation from Teor. Mat. Fiz. 58, No. 1, 26-37 (1984).
Reviewer: A.Fleischer
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification